MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Retraction Problem (1536); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent dislodged.The 90% stenosed target lesion was located in the precaval.A 75cm wallstent endoprosthesis stent was inserted.The stent was slowly released at the lesion site, however, the position was not ideal.The physician withdrew the device, and afterwards the stent dislodged.The procedure was completed with a different device.There were no patient complications reported.
 
Event or Problem Description
It was reported that the stent dislodged.The 90% stenosed target lesion was located in the precaval.A 75cm wallstent endoprosthesis stent was inserted.The stent was slowly released at the lesion site, however, the position was not ideal.The physician withdrew the device, and afterwards the stent dislodged.The procedure was completed with a different device.There were no patient complications reported.It was further reported that the stent deployed when the physician tried to re-constrain it.The stent deployed in an un-ideal position and re-constrainment of the device failed.The device had to be removed by a snare.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.A visual and tactile examination identified no issues with the delivery system that could potentially have contributed to the complaint incident.A visual and microscopic examination identified no damage to the stent cups or stent holder that could have contributed to the complaint incident.The device was received with the stent fully deployed.The deployed stent was returned for analysis.No damage or issues were noted with the returned stent that could potentially have contributed to the complaint incident.No issues were identified during the product analysis.
 
Event or Problem Description
It was reported that the stent dislodged.The 90% stenosed target lesion was located in the precaval.A 75cm wallstent endoprosthesis stent was inserted.The stent was slowly released at the lesion site, however, the position was not ideal.The physician withdrew the device, and afterwards the stent dislodged.The procedure was completed with a different device.There were no patient complications reported.It was furter reported that the stent deployed when the physician tried to reconstrain it.The stent deployed in an unideal position and reconstrainment of the device failed.The device had to be removed by a snare.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8465449
Report Number2134265-2019-03228
Device Sequence Number16203237
Product Code MAF
UDI-Device Identifier08714729203964
UDI-Public08714729203964
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0022301762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer03/31/2019
04/15/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date04/05/2019
05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR